# SDR GTIA2022101336720

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 27,587 hours, 12,359 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

"ON APPROACH OUT OF 8000' ENG 2 EGT OVERLIMIT ECAM RECEIVED ENG 2 EGT OBSERVED IN RED IN EXCESS OF 840*C.  ENGINE GAS PATH REPORT INDICATED TEMP OF 890.5*.  REDUCED THRUST LEVER #2 TO IDLE AND IT HAD NO EFFECT.  AFTER ENGINE WAS
(CONTINUE 3085610-2 ( GENERAL WATCH ITEM )--"
